American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] J. D. Wine. A further result on extending expansive homeomorphisms . Proc. Amer. Math. Soc. 95 (1985) 131-134. MR 796461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert L. Blair and Mary Anne Swardson. Insertion, approximation, and extension of real-valued functions . Proc. Amer. Math. Soc. 93 (1985) 169-175. MR 766550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] R. J. Gazik, B. H. Park and G. D. Richardson. A Wallman-type compactification for convergence spaces . Proc. Amer. Math. Soc. 92 (1984) 301-304. MR 754726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gabriele H. Greco. Uniform order-convergence for complete lattices . Proc. Amer. Math. Soc. 90 (1984) 657-658. MR 733422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Miriam Cohen and Matatyahu Rubin. Lattices of continuous monotonic functions . Proc. Amer. Math. Soc. 86 (1982) 685-691. MR 674106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Toshiji Terada and Jun Terasawa. Maximal extensions of first-countable spaces . Proc. Amer. Math. Soc. 85 (1982) 95-99. MR 647906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Richard E. Chandler, Gary D. Faulkner, Josephine P. Guglielmi and Margaret C. Memory. Generalizing the Alexandroff-Urysohn double circumference construction . Proc. Amer. Math. Soc. 83 (1981) 606-608. MR 627703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Fred Roush, Richard G. Gibson and Kenneth R. Kellum. Darboux retracts . Proc. Amer. Math. Soc. 79 (1980) 491-494. MR 568000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Anthony J. D’Aristotle. On the extension of mappings in Stone-Weierstrass spaces . Trans. Amer. Math. Soc. 208 (1975) 91-101. MR 0385790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[41] D. Lutzer and H. Martin. A note on the Dugundji extension theorem . Proc. Amer. Math. Soc. 45 (1974) 137-139. MR 0345058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Darrell W. Hajek. A note on Wallman extendible functions . Proc. Amer. Math. Soc. 44 (1974) 505-506. MR 0345073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] F. A. Delahan and G. E. Strecker. A simplified approach to the compactification of mappings. Bull. Amer. Math. Soc. 79 (1973) 1030-1032. MR 0319139.
Abstract, references, and article information   
View Article: PDF

[44] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF

[45] Giovanni Viglino. Extensions of functions and spaces . Trans. Amer. Math. Soc. 179 (1973) 61-69. MR 0322785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. L. Solomon. A note on the extension of contractive mappings . Proc. Amer. Math. Soc. 40 (1973) 319-322. MR 0322784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. A. McCoy. A Baire space extension . Proc. Amer. Math. Soc. 33 (1972) 199-202. MR 0293569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Harry Merrill Gehman. On extending a continuous ($1$-$1$) correspondence. II . Trans. Amer. Math. Soc. 31 (1929) 241-252. MR 1501480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2